Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Confused
Unregistered

Problematic Weight Gain
      03/29/00 01:08 PM

Well, I feel odd speaking of the subject, but I have an increasing problem with my weight since going on the cocktail. My VL is 10K and TCells are 480, but my weight keeps going up. Is has become such a problem that my Dr is now increasing my doseage to try to get my VL down. We just can't seem to get it down any further than 10K or so. I am on 8 drugs because they figure I'm resistant, or the doses have been too low for my size. I have never spoken to anyone else who has this problem and was wondering if anyone knows someone who has this problem ? Any possible solutions ? By they way, I'm 6'1" 300 lbs and am taking 8 different drugs now with no apparent side effects other than low phosphorus and folic acid levels.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Problematic Weight Gain Confused 03/29/00 01:08 PM
. * Re: Problematic Weight Gain verrucktpj   10/26/07 10:08 PM
. * Re: Problematic Weight Gain Anonymous   05/25/04 10:43 AM
. * Re: Problematic Weight Gain BRANDON7777   04/17/00 01:27 AM
. * Re: Problematic Weight Gain Grant   03/29/00 01:09 PM
. * Re: Problematic Weight Gain Seattle Sam   03/29/00 01:08 PM
. * Re: Problematic Weight Gain Ger   03/29/00 01:08 PM
. * Re: Problematic Weight Gain Anonymous   05/25/04 10:55 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 9226

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3